Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 10

Papers of the Mathematical Congress
Henry B. Fine.
Bull. Amer. Math. Soc. 2 (1896), 327-329
More Information
Full-text PDF     Request Permissions
The substitution groups whose order is the product of two unequal prime numbers
G. A. Miller.
Bull. Amer. Math. Soc. 2 (1896), 332-336
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557461
Note on the special linear homogeneous group
Henry Taber.
Bull. Amer. Math. Soc. 2 (1896), 336-339
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557462
Notes
Bull. Amer. Math. Soc. 2 (1896), 339-340
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1896), 340-346
More Information
Full-text PDF     Request Permissions
Erratum
Bull. Amer. Math. Soc. 2 (1896), 346
More Information
Full-text PDF     Request Permissions
Fifth annual list of papers
Bull. Amer. Math. Soc. 2 (1896), 347-348
More Information
Full-text PDF     Request Permissions
Index
Bull. Amer. Math. Soc. 2 (1896), 349-354
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Théorie des fonctions algébriques et de leurs intégrales., by Paul Appell and Édouard Goursat.
Reviewer: W. F. Osgood
Bull. Amer. Math. Soc. 2 (1896), 317-327
Review information
Full-text PDF
Elements of the Mathematical Theory of Electricity and Magnetism, by J. J. Thomson.
Reviewer: A. Stanley Mackenzie
Bull. Amer. Math. Soc. 2 (1896), 329-332
Review information
Full-text PDF